# SDR AALA201505129011

- Difficulty date: April 13, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON CABIN SEAT TRACK BETWEEN FRAME 47 & FRAME 64 AT -Y1292.  REPLACED SEAT TRACK IAW SRM 51-72-11-001 & DWG D53472030.
